# SDR DALA2019101865994

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 CORROSION PREVIOUS REPAIR ON FLOOR BEAM STA 1640 FROM LBL 16 TO RBL 12 AT PAX CABIN. CORRECTIVE ACTION: REPAIR ON FLOOR BEAM STA 1640 FROM LBL 16 TO RBL 12 AT PAX CABIN WAS FABRICATED. PER. B757-200 SRM AND NEW STRAP WAS INSTALLED PER. B757-200 SRM. (1317330)
